# SDR AWXA200601639

- Difficulty date: September 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L-1 DOOR INNER SKIN AFT SIDE CRACKED AT NR 7 (FROM TOP) STOP PIN CUTOUT, BS 312, S14L.  REPAIRED L-1 DOOR INNER SKIN AFT SIDE AT NR 7 STOP PIN CUTOUT, BS 312, S14L IAW B737-300 SRM 51-70-13-06 FIG 1.
